Existence of critical points for some noncoercive functionals
Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 4, pp. 437-457.
@article{AIHPC_2001__18_4_437_0,
     author = {Arcoya, David and Boccardo, Lucio and Orsina, Luigi},
     title = {Existence of critical points for some noncoercive functionals},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {437--457},
     publisher = {Elsevier},
     volume = {18},
     number = {4},
     year = {2001},
     zbl = {1035.49007},
     mrnumber = {1841128},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_2001__18_4_437_0/}
}
TY  - JOUR
AU  - Arcoya, David
AU  - Boccardo, Lucio
AU  - Orsina, Luigi
TI  - Existence of critical points for some noncoercive functionals
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2001
DA  - 2001///
SP  - 437
EP  - 457
VL  - 18
IS  - 4
PB  - Elsevier
UR  - http://archive.numdam.org/item/AIHPC_2001__18_4_437_0/
UR  - https://zbmath.org/?q=an%3A1035.49007
UR  - https://www.ams.org/mathscinet-getitem?mr=1841128
LA  - en
ID  - AIHPC_2001__18_4_437_0
ER  - 
%0 Journal Article
%A Arcoya, David
%A Boccardo, Lucio
%A Orsina, Luigi
%T Existence of critical points for some noncoercive functionals
%J Annales de l'I.H.P. Analyse non linéaire
%D 2001
%P 437-457
%V 18
%N 4
%I Elsevier
%G en
%F AIHPC_2001__18_4_437_0
Arcoya, David; Boccardo, Lucio; Orsina, Luigi. Existence of critical points for some noncoercive functionals. Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 4, pp. 437-457. http://archive.numdam.org/item/AIHPC_2001__18_4_437_0/

[1] Ambrosetti A, Rabinowitz P.H, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973) 349-381. | MR | Zbl

[2] Arcoya D, Boccardo L, Critical points for multiple integrals of calculus of variations, Arch. Rat. Mech. Anal. 134 (1996) 249-274. | MR | Zbl

[3] Arcoya D, Boccardo L, Some remarks on critical point theory for nondifferentiable functionals, NoDEA Nonlinear Differential Equations Appl. 6 (1999) 79-100. | MR | Zbl

[4] Arcoya D., Gamez J.L., Orsina L., Peral I., Local existence results for sub-super-critical elliptic problems. Comm. Appl. Anal., to appear. | MR | Zbl

[5] Boccardo L, Orsina L, Existence and regularity of minima for integral functionals noncoercive in the energy space, Ann. Scuola Norm. Sup. Pisa 25 (1997) 95-130. | Numdam | MR | Zbl

[6] Degiovanni M, Marzocchi M, A critical point theory for nonsmooth functionals, Ann. Mat. Pura Appl. 167 (1994) 73-100. | MR | Zbl

[7] De Giorgi E, Teoremi di Semicontinuità nel Calcolo Delle Variazioni, Lecture Notes, Istituto Nazionale di Alta Matematica, Roma, 1968.

[8] Donato P, Giachetti D, Quasilinear elliptic equations with quadratic growth in unbounded domains, Nonlinear Anal. 10 (1986) 791-804. | MR | Zbl

[9] Ladyzenskaya O.A, Uralceva N.N, Equations aux Dérivées Partielles de Type Elliptique, Dunod, Paris, 1968. | MR | Zbl

[10] Pohožaev S.I, Eigenfunctions of Δu+λf(u)=0, Soviet Math. Dokl. 6 (1965) 1408-1411. | Zbl